Algebraic Bethe Ansatz for O(2N) sigma models with integrable diagonal boundaries

Tamás Gombor, L. Palla

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Abstract: The finite volume problem of O(2N) sigma models with integrable diagonal boundaries on a finite interval is investigated. The double row transfer matrix is diagonalized by Algebraic Bethe Ansatz. The boundary Bethe Yang equations for the particle rapidities and the accompanying Bethe Ansatz equations are derived.

Original languageEnglish
Article number158
Pages (from-to)1-33
Number of pages33
JournalJournal of High Energy Physics
Volume2016
Issue number2
DOIs
Publication statusPublished - Feb 1 2016

Fingerprint

intervals

Keywords

  • Bethe Ansatz
  • Integrable Field Theories
  • Sigma Models

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this

Algebraic Bethe Ansatz for O(2N) sigma models with integrable diagonal boundaries. / Gombor, Tamás; Palla, L.

In: Journal of High Energy Physics, Vol. 2016, No. 2, 158, 01.02.2016, p. 1-33.

Research output: Contribution to journalArticle

@article{d155ac5556c648bbbe41b2f986120b5b,
title = "Algebraic Bethe Ansatz for O(2N) sigma models with integrable diagonal boundaries",
abstract = "Abstract: The finite volume problem of O(2N) sigma models with integrable diagonal boundaries on a finite interval is investigated. The double row transfer matrix is diagonalized by Algebraic Bethe Ansatz. The boundary Bethe Yang equations for the particle rapidities and the accompanying Bethe Ansatz equations are derived.",
keywords = "Bethe Ansatz, Integrable Field Theories, Sigma Models",
author = "Tam{\'a}s Gombor and L. Palla",
year = "2016",
month = "2",
day = "1",
doi = "10.1007/JHEP02(2016)158",
language = "English",
volume = "2016",
pages = "1--33",
journal = "Journal of High Energy Physics",
issn = "1126-6708",
publisher = "Springer Verlag",
number = "2",

}

TY - JOUR

T1 - Algebraic Bethe Ansatz for O(2N) sigma models with integrable diagonal boundaries

AU - Gombor, Tamás

AU - Palla, L.

PY - 2016/2/1

Y1 - 2016/2/1

N2 - Abstract: The finite volume problem of O(2N) sigma models with integrable diagonal boundaries on a finite interval is investigated. The double row transfer matrix is diagonalized by Algebraic Bethe Ansatz. The boundary Bethe Yang equations for the particle rapidities and the accompanying Bethe Ansatz equations are derived.

AB - Abstract: The finite volume problem of O(2N) sigma models with integrable diagonal boundaries on a finite interval is investigated. The double row transfer matrix is diagonalized by Algebraic Bethe Ansatz. The boundary Bethe Yang equations for the particle rapidities and the accompanying Bethe Ansatz equations are derived.

KW - Bethe Ansatz

KW - Integrable Field Theories

KW - Sigma Models

UR - http://www.scopus.com/inward/record.url?scp=84959355677&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959355677&partnerID=8YFLogxK

U2 - 10.1007/JHEP02(2016)158

DO - 10.1007/JHEP02(2016)158

M3 - Article

VL - 2016

SP - 1

EP - 33

JO - Journal of High Energy Physics

JF - Journal of High Energy Physics

SN - 1126-6708

IS - 2

M1 - 158

ER -